# SDR IPXA2017050716837

- Difficulty date: April 10, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 81,815 hours, 13,740 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Web
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, NR 3 ENGINE, LT THRUST REVERSER TRANSLATING COWL SLEEVE UPPER FRAME WEB IS CRACKED AT 12 O'CLOCK POSITION.  REPAIRED THE THRUST REVERSER IAW EO MD11-7830-56690-A.
